Cover image of the article: A Case Report of Somnambulism AssociatedWith Olanzapine

Image Credit:Iran J Psychiatry Behav Sci

A Case Report of Somnambulism AssociatedWith Olanzapine

Authors

Farhad Faridhosseini1, Azar Zamani2,*
1Psychiatry and behavioral Sciences Research Center, Ibn-e-Sina Hospital, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran
2Psychiatry and behavioral Sciences Research Center, Imam Hossein General Hospital, Shahid Beheshty Medical University, Tehran, Iran
*Corresponding Author: Psychiatry and behavioral Sciences Research Center, Imam Hossein General Hospital, Shahid Beheshty Medical University, Tehran, Iran, Tel: +98-9126182576, Fax: +98-2177551023 Email: azarzamani@yahoo.com

IJ Psychiatry and Behavioral Sciences:Vol. 6, issue 1; 72-4
Published online:Jun 30, 2012
Article type:Case Report
Received:Apr 29, 2011
Accepted:Jan 23, 2012
How to Cite:Faridhosseini F, Zamani A. A Case Report of Somnambulism AssociatedWith Olanzapine. Iran J Psychiatry Behav Sci. 2012;6(1):. doi:

Abstract

 

Somnambulism consists of a group of behaviors leading to unwanted movements during sleep or even sleepwalking. Medications applied for psychiatric disorders could increase the likelihood of somnambulism in adults. The following article is a case report of somnambulism seen in a patient with schizophrenia, which occurred after remission of an acute episode following treatment with olanzapine. When olanzapine dosage was decreased, no previous and similar symptoms were reported after 6 months of follow up

Declaration of interest: None

Citation: A case report of somnambulism associated with olanzapine. Faridhosseini F, Zamani A. Iran J Psych Behave Sci 2012; 6(1):72-4

Highlights

Fulltext

Full text is available in the PDF.

References

  • 1.
    References are available in the PDF.

Copyright

© 2012, Author(s). This open-access article is available under the Creative Commons Attribution 4.0 (CC BY 4.0) International License (https://creativecommons.org/licenses/by/4.0/), which allows for unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.

Similar Articles

15
Sep
2018
Zolpidem-Induced Acute Altered Level of Consciousness: A Report of Two Cases

Zolpidem-Induced Acute Altered Level of Consciousness: A Report of Two Cases

Abdolhamid Parsa,
Seyyed Ali Tabaeian,
Sadra Einizadeh,
Mohammad Babaeian

Parsa A, Tabaeian SA, Einizadeh S, Babaeian M. Zolpidem-Induced Acute Altered Level of Consciousness: A Report of Two Cases. Iran J Psychiatry Behav Sci. 2018;12(4):e9979. doi: https://doi.org/10.5812/ijpbs.9979

11
Dec
2011
Early onset priapism under chlorpromazine and risperidone therapy

Early onset priapism under chlorpromazine and risperidone therapy

Mahin Eslami Shahrbabaki,,
Laya Sabzevar

Eslami Shahrbabaki, M, Sabzevar L. Early onset priapism under chlorpromazine and risperidone therapy. Iran J Psychiatry Behav Sci. 2011;5(2):. doi:

30
Jun
2012
A Case Report of Prolonged Apnea during ECT in a Patient with Suicidal Attempt by Organophosphorus Poison

A Case Report of Prolonged Apnea during ECT in a Patient with Suicidal Attempt by Organophosphorus Poison

Sussan Moudi,
Ebrahim Alijanpour,
Ali-asghar Manouchehri,
Hasan Jafarian

Moudi S, Alijanpour E, Manouchehri A, Jafarian H. A Case Report of Prolonged Apnea during ECT in a Patient with Suicidal Attempt by Organophosphorus Poison. Iran J Psychiatry Behav Sci. 2012;6(1):. doi:

21
Jun
2019
Reunion as a psychodynamic factor leading to suicidal attempt in a Schizophrenic patient

Reunion as a psychodynamic factor leading to suicidal attempt in a Schizophrenic patient

KH Ghaffari Nezhad,
KH Toofani

Ghaffari Nezhad K, Toofani K. Reunion as a psychodynamic factor leading to suicidal attempt in a Schizophrenic patient. Zahedan J Res Med Sci. 2004;6(2):e95016. doi:

4
Jan
2025
Quetiapine and Hyper Sexuality

Quetiapine and Hyper Sexuality

Seyede Maryam Naghibi,
Seyed Hamzeh Hosseini,
Mahla Asheghhosseini

Naghibi SM, Hosseini SH, Asheghhosseini M. Quetiapine and Hyper Sexuality. Shiraz E-Med J. 2025;26(3):e145935. doi: https://doi.org/10.5812/semj-145935

More by these authors

Farhad FaridhosseiniPubMedScholar
Azar ZamaniPubMedScholar
Share
Cited by
Metrics